| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regw2246 showed four other similar product complaint(s) from this lot number.The complaints for this lot number (regw2246) have been reported from the same facility.Device not returned for evaluation.
Event or Problem Description
It was reported by the customer that the yellow rubber seal on the t-connector set is not making a complete seal.Air and saline leak when flushing after the line has already been primed.No other information was provided.Additional information provided.No patients have been harmed.